# SDR FDEA202011193002

- Difficulty date: November 19, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0876
- Aircraft time: 18,572 hours, 10,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5383210020801
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED MAIN CARGO COMPARTMENT DECK FLOOR STRUCTURE AT LEVEL FRAME 47 AND 9 INCH FROM FUSELAGE CENTER LINE AT RT SIDE ON LOWER FUSELAGE.  REPLACED WEB LOCATED MAIN CARGO COMPARTMENT DECK FLOOR STRUCTURE AT LEVEL FRAME 47 AND 9 INCH FROM FUSELAGE CENTERLINE AT RT SIDE ON LOWER FUSELAGE, IAW A300-600 FREIGHTER SRM 51-40-21 AND DRAWING A53832100 ISSUE 9 SHEET 1.
